# SDR DALA2019120327028

- Difficulty date: November 30, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 89,931 hours, 37,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 655, L/P 1380411) EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS: 2R. CORRECTIVE ACTION: SECURED LENS COVER, OP'S. CK. GOOD.
